# SDR COMA0060638

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 4,838 hours, 5,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R5361001
- Condition: Cracked
- Location: Cargo Bay
- Part time: 4,838 hours, 5,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT CARGO FLOOR SUPPORT ANGLES ARE CRACKED AT FS 621.0.  REPAIRED RT AND LT SIDE CARGO FLOOR SUPPORT ANGLES IAW REO 601R-53-61-117 REV A.
